# SDR CALA2015103000879

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 42,039 hours, 16,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE R1 CHORD FOUND FORMED WEB AT STUB FRAME LOCATION STATION 294 CRACKED AT FLOOR STRUCTURE AS NOTED.  STUB FRAME AT STATION 294 HAS BEEN REPAIRED IAW ECRA 5311-01787 PART 1 INTERIM REPAIR.  ACCOMPLISHED PERMANENT REPAIR ON OR BEFORE OCT 28TH 2016.  PLANNING TO CONTACT ENGINEERING AFTER AUG 28TH 2016 BUT BEFORE SEPT 28TH 2016 FOR THE PERMANENT REPAIR.  ACCOMPLISHED A PERMANENT REPAIR ON OR BEFORE OCT 28 2016.  PLANNING TO CONTACT ENGINEERING AFTER AUGUST 28 2016 BUT BEFORE SEPTEMBER 29 2016 FOR REPAIR.  THIS REPAIR UNDER DTA DIP 38193, INIT PLN & ENG & GT 8/28/16 & LT 9/28/16.
